# SDR DALA2025090506578

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT Y160.5 AT LEVEL FR68 AT AFT GALLEY AREA.   REPLACED FLOOR SUPPORT Y160.5, HARD POINT (2EA) AND FASTENERS LOCATED BETWEEN FR 68 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AS PER A319 SRM 51-72-11. (1182265).
